Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Patchy and uneven skin tone, using skin lite, getting rashes all over the face. Alternate medicine?

Hi , I hd a real patchy and uneven skintone , i started using skinlite and it worked wonders on my skin , hwever i do follow a strict diet regime as well , i dis continued using skin lite fr 10 days and i got prickly heat rashes all over the face , wen started using skinlite back my skin ws back to tat same lovely glow , i heard tat it is not advisable to use skinlite , but i cnt stop using it , do i hve an alternate ?, pls do answer thanks
Asked On : Thu, 10 May 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Jan 2014
hi. Skinlite contains tretinoin, hydroquinone and Mometasone(Steroid). It is a very strong medicine used for Melasma/Pigmentaion. Normal course of action would be to use it not more than 2-3 months and that too under a doctors supervision. Prolonged use more than 2-3 months can lead to steroid related side effects like thinning of skin, flushing, acne, photosensitivity and facial hair in females etc.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor